Arkiv for Matematik, 1963

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (46 articles)

Volume 4, Issue 1

[1] Über ein Problem in der Theorie der Primzahlen

P. Kuhn

TBD mathscidoc:1701.332146

Arkiv for Matematik, 4, (1), 1-14, 1960.2
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The modulus of convexity in normed linear spaces

Göte Nordlander

TBD mathscidoc:1701.332147

Arkiv for Matematik, 4, (1), 15-17, 1960.2
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the uniqueness of minimal extrapolations

Yngve Domar

TBD mathscidoc:1701.332148

Arkiv for Matematik, 4, (1), 19-29, 1960.2
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A remark on a theorem by Forstman

Lars Lithner

TBD mathscidoc:1701.332149

Arkiv for Matematik, 4, (1), 31-33, 1960.2
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Likelihood ratios of Gaussian processes

T. S. Pitcher Lincoln Laboratory, Massachusetts Institute of Technology

TBD mathscidoc:1701.332150

Arkiv for Matematik, 4, (1), 35-44, 1960.2
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 41 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the linear prediction problem for certain stochastic processes

Harald Cramér

TBD mathscidoc:1701.332151

Arkiv for Matematik, 4, (1), 45-53, 1960.2
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 88 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Suboperative functions and semi-groups of operators

Cassius Ionescu Tulcea

TBD mathscidoc:1701.332152

Arkiv for Matematik, 4, (1), 55-61, 1959.10
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Note on multiplicities of ideals

Christer Lech

TBD mathscidoc:1701.332153

Arkiv for Matematik, 4, (1), 63-86, 1959.11
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] One-parameter semigroups of subsets of a real linear space

Hans Rådström

TBD mathscidoc:1701.332154

Arkiv for Matematik, 4, (1), 87-97, 1960.1
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 4, Issue 2

[1] Approximate fourier analysis of distribution functions

Harald Bohman

TBD mathscidoc:1701.332155

Arkiv for Matematik, 4, (2), 99-157, 1961.4
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 164 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On Bohr's spectrum of a function

Hans Wallin

TBD mathscidoc:1701.332156

Arkiv for Matematik, 4, (2), 159-162, 1961.4
[ Download ] [ 2017-01-08 20:34:25 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Stochastic groups

Ulf Grenander

TBD mathscidoc:1701.332157

Arkiv for Matematik, 4, (2), 163-183, 1961.4
[ Download ] [ 2017-01-08 20:34:25 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The Diophantine equation$x$^{2}+7=2^{$n$}

T. Nagell

TBD mathscidoc:1701.332158

Arkiv for Matematik, 4, (2), 185-187, 1961.4
[ Download ] [ 2017-01-08 20:34:25 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Stochastic groups

Ulf Grenander

TBD mathscidoc:1701.332159

Arkiv for Matematik, 4, (2), 189-207, 1961.4
[ Download ] [ 2017-01-08 20:34:25 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On linear dependence in closed sets

Ingemar Wik

TBD mathscidoc:1701.332160

Arkiv for Matematik, 4, (2), 209-218, 1961.4
[ Download ] [ 2017-01-08 20:34:25 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the boundary behavior of the derivative of analytic functions

Åke Samuelsson

TBD mathscidoc:1701.332161

Arkiv for Matematik, 4, (2), 219-230, 1961.4
[ Download ] [ 2017-01-08 20:34:25 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On a class of exponential equations

J. W. S. Cassels Trinity College, Cambridge, England

TBD mathscidoc:1701.332162

Arkiv for Matematik, 4, (2), 231-234, 1961.4
[ Download ] [ 2017-01-08 20:34:25 uploaded by arkivadmin ] [ 41 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Contributions to information theory for abstract alphabets

Alexandra Ionescu Tulcea

TBD mathscidoc:1701.332163

Arkiv for Matematik, 4, (2), 235-247, 1961.4
[ Download ] [ 2017-01-08 20:34:26 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On the structure of purely non-deterministic stochastic processes

Harald Cramér

TBD mathscidoc:1701.332164

Arkiv for Matematik, 4, (2), 249-266, 1961.4
[ Download ] [ 2017-01-08 20:34:26 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On the sum of two integral squares in certain quadratic fields

Trygve Nagell

TBD mathscidoc:1701.332165

Arkiv for Matematik, 4, (2), 267-286, 1961.4
[ Download ] [ 2017-01-08 20:34:26 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 4, Issue 4

[1] On sign-independent and almost sign-independent convergence in normed linear spaces

Göte Nordlander

TBD mathscidoc:1701.332166

Arkiv for Matematik, 4, (4), 287-296, 1962.8
[ Download ] [ 2017-01-08 20:34:26 uploaded by arkivadmin ] [ 170 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Orthogonality in normed linear spaces

Sten Olof Carlsson

TBD mathscidoc:1701.332167

Arkiv for Matematik, 4, (4), 297-318, 1962.8
[ Download ] [ 2017-01-08 20:34:26 uploaded by arkivadmin ] [ 122 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Nestinvertible matrices

Edgar Asplund

TBD mathscidoc:1701.332168

Arkiv for Matematik, 4, (4), 319-322, 1962.8
[ Download ] [ 2017-01-08 20:34:26 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the asymptotic distribution of sums of independent identically distributed random variables

Bengt Rosén

TBD mathscidoc:1701.332169

Arkiv for Matematik, 4, (4), 323-332, 1962.8
[ Download ] [ 2017-01-08 20:34:26 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 48 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Stochastic groups

Ulf Grenander

TBD mathscidoc:1701.332170

Arkiv for Matematik, 4, (4), 333-345, 1962.8
[ Download ] [ 2017-01-08 20:34:26 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur quelques questions dans la théorie des corps biquadratiques

Par Trygve Nagell

TBD mathscidoc:1701.332171

Arkiv for Matematik, 4, (4), 347-376, 1962.8
[ Download ] [ 2017-01-08 20:34:26 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Quadratic set-valued functions

Dagmar Renate Henney

TBD mathscidoc:1701.332172

Arkiv for Matematik, 4, (4), 377-378, 1962.8
[ Download ] [ 2017-01-08 20:34:27 uploaded by arkivadmin ] [ 36 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Extremal representation of stationary stochastic processes

Enders A. Robinson

TBD mathscidoc:1701.332173

Arkiv for Matematik, 4, (4), 379-384, 1962.8
[ Download ] [ 2017-01-08 20:34:27 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 4, Issue 5

[1] On a maximizing problem with several applications in statistical theory

Carl-Erik Särndal

TBD mathscidoc:1701.332174

Arkiv for Matematik, 4, (5), 385-392, 1962.8
[ Download ] [ 2017-01-08 20:34:27 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the existence of boundary values for harmonic functions in several variables

Lennart Carleson

TBD mathscidoc:1701.332175

Arkiv for Matematik, 4, (5), 393-399, 1962.8
[ Download ] [ 2017-01-08 20:34:27 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On a property of the minimal universal exponent, λ($x$)

Hans Riesel

TBD mathscidoc:1701.332176

Arkiv for Matematik, 4, (5), 401-403, 1962.8
[ Download ] [ 2017-01-08 20:34:27 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A theorem on duality mappings in Banach spaces

Arne Beurling A. E. Livingston

TBD mathscidoc:1701.332177

Arkiv for Matematik, 4, (5), 405-411, 1962.8
[ Download ] [ 2017-01-08 20:34:27 uploaded by arkivadmin ] [ 340 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The intrinsic divisors of Lehmer numbers in the case of negative discriminant

Andrzej Schinzel

TBD mathscidoc:1701.332178

Arkiv for Matematik, 4, (5), 413-416, 1962.8
[ Download ] [ 2017-01-08 20:34:27 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A unique continuation theorem for exterior differential forms on Riemannian manifolds

N. Aronszajn A. Krzywicki J. Szarski

TBD mathscidoc:1701.332179

Arkiv for Matematik, 4, (5), 417-453, 1962.8
[ Download ] [ 2017-01-08 20:34:27 uploaded by arkivadmin ] [ 158 downloads ] [ 0 comments ] [ Cited by 73 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The diophantine equation 2^{$n$}=$x$^{2}+7

L. J. Mordell University of Colorado, U.S.A.

TBD mathscidoc:1701.332180

Arkiv for Matematik, 4, (5), 455-460, 1962.8
[ Download ] [ 2017-01-08 20:34:27 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Remarks on potential theory

W. F. Donoghue Jr.

TBD mathscidoc:1701.332181

Arkiv for Matematik, 4, (5), 461-466, 1962.8
[ Download ] [ 2017-01-08 20:34:27 uploaded by arkivadmin ] [ 33 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the number of representations of an A-number in an algebraic field

Trygve Nagell

TBD mathscidoc:1701.332182

Arkiv for Matematik, 4, (5), 467-478, 1962.8
[ Download ] [ 2017-01-08 20:34:28 uploaded by arkivadmin ] [ 37 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 4, Issue 6

[1] Investigation of the Wilson remainders in the interval 3≦$p$<50,000

Carl-Erik Fröberg Department of Numerical Analysis, Lund University

TBD mathscidoc:1701.332183

Arkiv for Matematik, 4, (6), 479-499, 1963.1
[ Download ] [ 2017-01-08 20:34:28 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Convergent Dirichlet series

Henry Helson University of California, Berkeley, California

TBD mathscidoc:1701.332184

Arkiv for Matematik, 4, (6), 501-510, 1962.6
[ Download ] [ 2017-01-08 20:34:28 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the A-numbers in the quadratic fields K $$(\sqrt { \pm 37} )$$

Trygve Nagell

TBD mathscidoc:1701.332185

Arkiv for Matematik, 4, (6), 511-521, 1963.1
[ Download ] [ 2017-01-08 20:34:28 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Remarques sur les groupes abéliens infinis admettant une base finie

Par Trygve Nagell

TBD mathscidoc:1701.332186

Arkiv for Matematik, 4, (6), 523-526, 1963.1
[ Download ] [ 2017-01-08 20:34:28 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On convergent and divergent sequences of equilibrium distributions

Hans Wallin

TBD mathscidoc:1701.332187

Arkiv for Matematik, 4, (6), 527-549, 1963.1
[ Download ] [ 2017-01-08 20:34:28 uploaded by arkivadmin ] [ 143 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A property of bounded normal operators in Hilbert space

Göran Björck University of Stockholm, Sweden Vidar Thomée University of Stockholm, Sweden

TBD mathscidoc:1701.332188

Arkiv for Matematik, 4, (6), 551-555, 1963.1
[ Download ] [ 2017-01-08 20:34:28 uploaded by arkivadmin ] [ 30 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] An interative method for conformal mappings of multiply-connected domains

Ingemar Lind

TBD mathscidoc:1701.332189

Arkiv for Matematik, 4, (6), 557-560, 1963.1
[ Download ] [ 2017-01-08 20:34:28 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A bilateral Tauberian theorem

Åke Pleijel

TBD mathscidoc:1701.332190

Arkiv for Matematik, 4, (6), 561-571, 1963.1
[ Download ] [ 2017-01-08 20:34:29 uploaded by arkivadmin ] [ 39 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Remark to my previous paper on bilateral Tauberian theorem

Åke Pleijel

TBD mathscidoc:1701.332191

Arkiv for Matematik, 4, (6), 573-574, 1963.1
[ Download ] [ 2017-01-08 20:34:29 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved